# SDR HEEA0016032

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101042
- Condition: Damaged
- Location: Tail Rotor
- Part time: 4,909 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PADDLE 'A'  HAS A HOLE IN THE LEADING EDGE ABRASION STRIP.
